RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 674–680 (Mi mz1099)  

This article is cited in 1 scientific paper (total in 1 paper)

On the instability of isolated equilibria of dynamical systems with an invariant measure in an odd-dimensional space

V. V. Kozlov, D. V. Treschev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/mzm1099

Full text: PDF file (513 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 565–570

Bibliographic databases:

Document Type: Article
UDC: 517.925
Received: 21.05.1998

Citation: V. V. Kozlov, D. V. Treschev, “On the instability of isolated equilibria of dynamical systems with an invariant measure in an odd-dimensional space”, Mat. Zametki, 65:5 (1999), 674–680; Math. Notes, 65:5 (1999), 565–570

Citation in format AMSBIB
\Bibitem{KozTre99}
\by V.~V.~Kozlov, D.~V.~Treschev
\paper On the instability of isolated equilibria of dynamical systems with an invariant measure in an odd-dimensional space
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 674--680
\mathnet{http://mi.mathnet.ru/mz1099}
\crossref{https://doi.org/10.4213/mzm1099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716235}
\zmath{https://zbmath.org/?q=an:0962.34036}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 565--570
\crossref{https://doi.org/10.1007/BF02743166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600005}


Linking options:
  • http://mi.mathnet.ru/eng/mz1099
  • https://doi.org/10.4213/mzm1099
  • http://mi.mathnet.ru/eng/mz/v65/i5/p674

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kozlov, VV, “Several problems on dynamical systems and mechanics”, Nonlinearity, 21:9 (2008), T149  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:297
    Full text:69
    References:47
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019